# SDR HALA20250122028

- Difficulty date: January 21, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N215HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8266
- Aircraft time: 19,862 hours, 4,310 cycles
- Engine: Iae PW1133GAJM
- Engine time: 14,153 hours, 3,035 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Fire Loop
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - INFO TO MX: ENG 1 FIRE LOOP A FAULT ECAM APPEARED AND DISAPPEARED MULTIPLE TIMES DURING FLIGHT. WHILE CHECKING INSULATION RESISTANCE AT FDU 1 LOOP A CONNECTOR PIN J-GRD & SHAKING LOOP A HARNESS 4165KS GOT A FLUCTUATION IN RESISTANCE FROM <100MOHMS TO 4 OHMS CHECKED 4165KS & FOUND CHAFING AT 4033VC MAKING CONTACT TO HARNESS SHIELD. REMOVED & REPLACED ENG 1 LOOP A HARNESS 4165KS PER AMM 26-12-61. FDU 1 BITE PER AMM 26-12-00. TEST OK. OK FOR SERVICE.
